# SDR FDEA2020082091936

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42719
- Aircraft time: 8,475 hours, 3,719 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE NR 8 SLAT LOWER SURFACE TE HAS GOUGED.   REPAIRED THE NR 8 SLAT LOWER SURFACE IAW SRM: 57-42-02-2R, AND 51-70-10-2R, REPAIR 4.    MAJOR REPAIR.
